# SDR SWAA2022021600174

- Difficulty date: May 5, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N776WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30591
- Aircraft time: 62,841 hours, 36,825 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRANSVERSE WEB SEAL RETAINER CRACKED / REMOVED LEFT WING TRANSVERSE WEB SEAL RETAINER WITH CRACK DAMAGE AND INSTALLED NEW PART SAME LOCATION ABOVE. IAW SRM 51-40-02-0G-0 AND AIPC 57-50-00-25.
